Translator Disclaimer
1 October 2015 A p-adic nonabelian criterion for good reduction of curves
Fabrizio Andreatta, Adrian Iovita, Minhyong Kim
Duke Math. J. 164(13): 2597-2642 (1 October 2015). DOI: 10.1215/00127094-3146817

Abstract

Let K be a complete discrete valuation field of characteristic 0, with valuation ring OK and perfect residue field k of positive characteristic p. We prove that a proper and smooth curve over K, admitting a semistable model over OK, has good reduction if and only if its unipotent p-adic étale fundamental group is crystalline.

Citation

Download Citation

Fabrizio Andreatta. Adrian Iovita. Minhyong Kim. "A p-adic nonabelian criterion for good reduction of curves." Duke Math. J. 164 (13) 2597 - 2642, 1 October 2015. https://doi.org/10.1215/00127094-3146817

Information

Received: 24 June 2013; Revised: 28 October 2014; Published: 1 October 2015
First available in Project Euclid: 5 October 2015

zbMATH: 1347.11051
MathSciNet: MR3405595
Digital Object Identifier: 10.1215/00127094-3146817

Subjects:
Primary: 11G20
Secondary: 14F30, 14G22, 14G32

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 13 • 1 October 2015
Back to Top